# SDR QXEA200800174

- Difficulty date: February 6, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 17,144 hours, 17,373 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697073002
- Condition: Malfunctioned
- Location: Overspeed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - NR 1 ENGINE TOOK ABOUT 1 MINUTE LONGER THE NR 2 ENGINE TO COME OUT OF FEATHER DURING ENGINE START.  MAINTENANCE REPLACED THE OVERSPEED GOVERNOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
